Alert archive / Alabama / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 91, NWS Birmingham, AL

June 17, 2013Fayette County, Lamar County, Pickens County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jun 17, 2013, 4:20 PM CDT for Fayette County, Lamar County, Pickens County, Alabama. It was in force for 40 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 17, 2013, 4:20 PM CDT (21:20 UTC)
Expired
Jun 17, 2013, 5:00 PM CDT
In force
40 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

Counties Fayette County, AL, Lamar County, AL, Pickens County, AL

The radar

The Columbus AFB radar (KGWX), 62 km from the middle of the area, began a volume at 21:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 17, 4:45 PM CDTTSTM WND DMG1 Nne Fayette, ALSIGN BLOWN OFF AT THE SHOP N SAVE ON HWY 43 JUST NORTH OF DOWNTOWN. TREE ALSO DOWN ALONG HWY 43 NEAR CITIZENS BANK. TIME ESTIMATED FROM RADAR.
Jun 17, 4:45 PM CDTTSTM WND DMGSse Fayette, ALEM REPORTED A TREE DOWN AT 5TH ST AND 1ST AVE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 25 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 9.3 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2013-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2029 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2013-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 65 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2029 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
590 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
65 m²/s²
0-3 km storm-relative helicity
62 m²/s²
Significant tornado parameter
0.5
Supercell composite
2.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

525 
WUUS54 KBMX 172120
SVRBMX
ALC057-075-107-172200-
/O.NEW.KBMX.SV.W.0091.130617T2120Z-130617T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
420 PM CDT MON JUN 17 2013

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN FAYETTE COUNTY IN WEST CENTRAL ALABAMA...
  SOUTHEASTERN LAMAR COUNTY IN WEST CENTRAL ALABAMA...
  NORTHEASTERN PICKENS COUNTY IN WEST CENTRAL ALABAMA...

* UNTIL 500 PM CDT

* AT 417 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
  MPH.  THIS STORM WAS LOCATED NEAR REFORM...AND MOVING NORTHEAST AT
  30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MILLPORT...FAYETTE...KENNEDY...ASHCRAFT CORNER...BELK...BLOOMING
  GROVE...BANKSTON AND BERRY.

WINDS OF 60 TO 70 MPH WILL BREAK LARGE TREE LIMBS AND CAUSE SOME
DAMAGE...ESPECIALLY TO SMALLER STRUCTURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758 OR TWEET YOUR REPORT USING HASHTAG ALWX

LAT...LON 3385 8794 3364 8755 3361 8759 3361 8763
      3359 8763 3357 8767 3354 8767 3352 8769
      3352 8784 3338 8784 3329 8794 3337 8808
      3352 8815
TIME...MOT...LOC 2120Z 231DEG 25KT 3346 8800

$$

17/KLAWS
2 follow-up statements
617 
WWUS54 KBMX 172133
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
433 PM CDT MON JUN 17 2013

ALC057-075-107-172200-
/O.CON.KBMX.SV.W.0091.000000T0000Z-130617T2200Z/
FAYETTE AL-LAMAR AL-PICKENS AL-
433 PM CDT MON JUN 17 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
PICKENS...SOUTHEASTERN LAMAR AND SOUTHERN FAYETTE COUNTIES UNTIL 500
PM CDT...

AT 432 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH.  THIS STORM WAS LOCATED NEAR ASHCRAFT CORNER...OR 10 MILES
EAST OF MILLPORT...MOVING NORTHEAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
  FAYETTE...ASHCRAFT CORNER...BELK...BANKSTON...BERRY...BLUFF...
  CODY...MOUNT VERNON...STONE WALL AND FAYETTE COUNTY PUBLIC LAKE.

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3364 8808 3385 8794 3364 8755 3361 8759
      3361 8763 3359 8763 3357 8767 3354 8767
      3352 8769 3352 8784 3338 8784 3341 8792
      3342 8809
TIME...MOT...LOC 2133Z 231DEG 25KT 3351 8791

$$

17/KLAWS
786 
WWUS54 KBMX 172148
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
448 PM CDT MON JUN 17 2013

ALC075-107-172158-
/O.CAN.KBMX.SV.W.0091.000000T0000Z-130617T2200Z/
LAMAR AL-PICKENS AL-
448 PM CDT MON JUN 17 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PICKENS AND
SOUTHEASTERN LAMAR COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3385 8794 3364 8755 3361 8759 3361 8763
      3359 8763 3357 8767 3354 8767 3352 8769
      3352 8795 3383 8795
TIME...MOT...LOC 2148Z 228DEG 33KT 3370 8784

$$

ALC057-172200-
/O.CON.KBMX.SV.W.0091.000000T0000Z-130617T2200Z/
FAYETTE AL-
448 PM CDT MON JUN 17 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
FAYETTE COUNTY UNTIL 500 PM CDT...

AT 446 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH.  THIS STORM WAS LOCATED NEAR FAYETTE...MOVING NORTHEAST AT 40
MPH.

LOCATIONS IMPACTED INCLUDE...
  BLUFF...BANKSTON...BERRY...RICHARD ARTHUR FIELD...FAYETTE COUNTY
  PUBLIC LAKE AND BEVILL STATE COLLEGE FAYETTE.

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3385 8794 3364 8755 3361 8759 3361 8763
      3359 8763 3357 8767 3354 8767 3352 8769
      3352 8795 3383 8795
TIME...MOT...LOC 2148Z 228DEG 33KT 3370 8784

$$

17/KLAWS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 3:28 PM CDT, 52 minutes earlier.

Area forecast discussion, Jun 17, 3:28 PM CDT, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
328 PM CDT MON JUN 17 2013

.SHORT TERM...TONIGHT THROUGH THURSDAY.

SATELLITE IMAGERY IS SHOWING A WELL DEFINED UPPER LOW OVER NORTHEAST
OKLAHOMA. SEVERAL IMPULSES ARE ROTATING AROUND THE SOUTHERN AND
EASTERN QUADRANTS OF THE CIRCULATION...WITH ONE IMPULSE CURRENTLY
MOVING THROUGH ALABAMA...AND ANOTHER UPSTREAM IMPULSE APPROACHING
THE MISSISSIPPI RIVER. A SURFACE LOW OVER CENTRAL ARKANSAS WILL
TRACK EAST NORTHEAST TONIGHT ACROSS EXTREME NORTHERN MISSISSIPPI
AND WESTERN TENNESSEE. THE SURFACE LOW WILL PROVIDE A FOCUS MECHANISM
FOR NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS NORTH ALABAMA OVERNIGHT.
HIGH RAIN CHANCES WILL BE NECESSARY TONIGHT AND AGAIN TUESDAY. AS
THE SURFACE LOW PASSES TO THE NORTH OF ALABAMA ON TUESDAY...A WEAK
SURFACE FRONT WILL PUSH SOUTHWARD INTO ALABAMA TUESDAY AFTERNOON
AND EVENING...AND PROVIDE AN ADDITIONAL FOCUS FOR CONVECTIVE
ACTIVITY.

THE SHOWER AND THUNDERSTORM ACTIVITY WILL SHIFT INTO SOUTH CENTRAL
ALABAMA TUESDAY EVENING AS THE SURFACE BOUNDARY MOVES SOUTH OF I-20.
BY WEDNESDAY AND THURSDAY...A DRIER AND MORE STABLE AIR MASS WILL
OVERSPREAD MOST OF CENTRAL ALABAMA...AND ANY RAIN WILL BE CONFINED
TO THE EXTREME SOUTHERN PORTIONS OF CENTRAL ALABAMA. THE AIR MASS
WILL NOT BE ANY COOLER BEHIND FRONT...AND TEMPERATURES WILL RISE
INTO THE UPPER 80S TO LOWER 90S BOTH DAYS IN THE DRY NORTHERLY
FLOW.

58/ROSE

.LONG TERM...FRIDAY THROUGH MONDAY.

DECIDED TO RAISE RAIN CHANCES SLIGHTLY DURING THIS PERIOD. AN
UPPER RIDGE OVER TEXAS WILL EXPAND NORTHEAST. HOWEVER...A MOIST
SOUTHEAST FLOW WILL PREVAIL IN THE LOWER LEVELS. CENTRAL ALABAMA
WILL LIKELY BE JUST FAR ENOUGH AWAY FROM THE RIDGE AXIS TO ALLOW
FOR DIURNAL CONVECTION EACH DAY...ESPECIALLY ACROSS THE SOUTHEAST
COUNTIES. THE WARMEST DAYTIME TEMPERATURES WILL BE ACROSS WEST
ALABAMA...WHICH WILL BE CLOSER TO THE UPPER RIDGE.

58/ROSE

&&

.AVIATION...
18Z TAF DISCUSSION.

SCATTERED TO NUMEROUS SHOWERS/TSTORMS WILL CONTINUE THRU THE EARLY
EVENING HOURS. STORMS COULD PRODUCE WIND GUSTS UP TO 45
MPH...FREQUENT CLOUD-TO-GROUND LIGHTNING...BRIEF HEAVY RAINFALL
AND SMALL HAIL. TIMING OF IMPACTS WILL BE DIFFICULT WELL IN
ADVANCE...SO EXPECT AMENDMENTS THRU THE DAY.

THERE COULD BE A BREAK IN THE ACTIVITY LATE THIS EVENING AND EARLY
TONIGHT AS DAYTIME CONVECTION SHOULD SLOWLY DIMINISH. WITH LOW
LEVEL MOISTURE STILL PLENTIFUL...CIGS SHOULD LOWER TO MVFR ACROSS
MUCH OF THE AREA LATER TONIGHT. WILL HAVE TO MONITOR FOR THE POSSIBILITY
OF EVEN LOWER CIGS OVERNIGHT. ANOTHER ROUND OF TSTORMS WILL MOVE
IN FROM THE N/NW LATE TONIGHT/EARLY TUESDAY AS A FRONTAL BOUNDARY
APPROACHES.

NOTE: DUE TO ONGOING MAINTENANCE AT ANB OBS ARE NOT BEING
TRANSMITTED. WILL INCLUDE *AMD NOT SKED* AT THIS TIME. OBS SHOULD
START COMING BACK IN LATER THIS AFTERNOON WHEN THE WORK HAS
BEEN COMPLETED.

19

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     70  84  69  89  61 /  80  80  40  10  10
ANNISTON    71  84  70  89  64 /  70  80  50  10  10
BIRMINGHAM  73  84  70  89  66 /  70  80  40  10  10
TUSCALOOSA  73  86  71  92  66 /  70  80  50  20  10
CALERA      71  84  70  89  67 /  70  80  50  20  10
AUBURN      69  84  71  89  67 /  50  60  60  20  20
MONTGOMERY  73  89  73  92  68 /  50  60  60  30  20
TROY        71  88  73  91  66 /  40  60  60  30  20

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Jun 17, 2:00 PM CDT, 2 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
200 PM CDT MON JUN 17 2013

ALZ011>015-017>050-181045-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-
CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-
CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-
CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-
BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
200 AM CDT MON JUN 17 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT
EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 17, 3:56 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
356 PM CDT MON JUN 17 2013

ALZ027-028-172145-
CLAY AL-TALLADEGA AL-
356 PM CDT MON JUN 17 2013

...SIGNIFICANT WEATHER ADVISORY FOR TALLADEGA AND WESTERN CLAY
COUNTIES UNTIL 445 PM CDT...

AT 354 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM COOSA ISLAND TO
FAYETTEVILLE...AND MOVING EAST AT 15 MPH.

PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE
STORMS.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  SYLACAUGA...
  TALLADEGA...
  ALPINE...
  WINTERBORO...
  SYCAMORE...

&&

LAT...LON 3309 8598 3310 8602 3310 8649 3312 8646
      3318 8649 3320 8646 3324 8646 3325 8643
      3328 8643 3329 8636 3334 8637 3335 8634
      3339 8638 3351 8628 3349 8624 3354 8619
      3359 8621 3354 8591
TIME...MOT...LOC 2056Z 279DEG 13KT 3350 8627 3313 8639

17/KLAWS
Special weather statement, Jun 17, 3:58 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
358 PM CDT MON JUN 17 2013

ALZ013-172145-
FAYETTE AL-
358 PM CDT MON JUN 17 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN FAYETTE COUNTY UNTIL 445
PM CDT...

AT 354 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR BANKSTON...OR 8 MILES SOUTHEAST OF FAYETTE...MOVING
EAST AT 10 MPH.

PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS
STORM.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  BANKSTON...
  BERRY...
  BOLEY SPRINGS...

&&

LAT...LON 3369 8785 3381 8753 3369 8753 3369 8747
      3360 8744 3361 8763 3359 8763 3357 8767
      3353 8767 3352 8776 3352 8779
TIME...MOT...LOC 2058Z 252DEG 7KT 3363 8772

17/KLAWS
Local storm report, Jun 17, 3:59 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
359 PM CDT MON JUN 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     TSTM WND DMG     2 ESE SELMA             32.40N 86.99W
06/17/2013                   DALLAS             AL   EMERGENCY MNGR

            PARTIAL ROOF LOSS AT FLEA MARKET NEAR THE HWY 140 BYPASS.

0326 PM     TSTM WND DMG     VALLEY GRANDE           32.52N 86.98W
06/17/2013                   DALLAS             AL   EMERGENCY MNGR

            TREES DOWN IN AND AROUND VALLEY GRANDE.

&&
Special weather statement, Jun 17, 3:59 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
359 PM CDT MON JUN 17 2013

ALZ012-172145-
LAMAR AL-
359 PM CDT MON JUN 17 2013

...SIGNIFICANT WEATHER ADVISORY FOR LAMAR COUNTY UNTIL 445 PM CDT...

AT 354 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM 6 MILES SOUTH OF CALEDONIA...OR 9 MILES NORTHEAST OF
COLUMBUS...MOVING NORTHEAST AT 35 MPH.

PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS
STORM.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  MILLPORT...
  VERNON...
  SULLIGENT...
  BEDFORD...
  KENNEDY...

&&

LAT...LON 3383 8824 3403 8799 3402 8796 3354 8795
      3352 8799 3353 8828
TIME...MOT...LOC 2059Z 238DEG 28KT 3362 8825

17/KLAWS
Special weather statement, Jun 17, 4:06 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
406 PM CDT MON JUN 17 2013

ALZ035-036-041>044-172145-
AUTAUGA AL-CHILTON AL-COOSA AL-ELMORE AL-LOWNDES AL-MONTGOMERY AL-
406 PM CDT MON JUN 17 2013

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN AUTAUGA...NORTHWESTERN
MONTGOMERY...NORTHEASTERN LOWNDES...WESTERN ELMORE...SOUTHERN COOSA
AND EASTERN CHILTON COUNTIES UNTIL 445 PM CDT...

AT 403 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM HIGGINS FERRY PARK TO
WELONA TO DEATSVILLE TO PRATTVILLE TO LOWNDESBORO...AND MOVING EAST
AT 15 MPH.

PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE
STORMS.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  PRATTVILLE...
  MILLBROOK...
  WETUMPKA...
  MONTGOMERY...
  ROCKFORD...

&&

LAT...LON 3293 8609 3221 8613 3223 8660 3294 8657
TIME...MOT...LOC 2107Z 272DEG 15KT 3286 8645 3275 8639
          3259 8639 3248 8646 3231 8654

17/KLAWS
Local storm report, Jun 17, 4:16 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
416 PM CDT MON JUN 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0354 PM     TSTM WND DMG     NNE BOOTH               32.51N 86.57W
06/17/2013                   AUTAUGA            AL   EMERGENCY MNGR

            EM REPORTS TREES DOWN. POWER OUT AT EMA OFFICE.

&&

AA

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 7:13 PM CDTSpecial Weather StatementBMXEtowah62 min
Jun 16, 7:57 PM CDTSpecial Weather StatementBMXTalladega48 min
Jun 16, 8:35 PM CDTSpecial Weather StatementBMXCherokee25 min
Jun 17, 3:54 AM CDTAreal Flood AdvisoryBMXRandolph111 min
Jun 17, 10:59 AM CDTSpecial Weather StatementBMXLamar, Pickens31 min
Jun 17, 11:31 AM CDTSpecial Weather StatementBMXPickens29 min
Jun 17, 11:59 AM CDTSpecial Weather StatementBMXFayette, Walker, Winston61 min
Jun 17, 12:55 PM CDTSpecial Weather StatementBMXMarengo, Sumter50 min
Jun 17, 12:58 PM CDTSpecial Weather StatementBMXWinston17 min
Jun 17, 1:41 PM CDTSpecial Weather StatementBMXMarengo34 min
Jun 17, 2:12 PM CDTSpecial Weather StatementBMXHale, Perry48 min
Jun 17, 2:16 PM CDTSpecial Weather StatementBMXGreene44 min
Jun 17, 2:37 PM CDTSpecial Weather StatementBMXJefferson38 min
Jun 17, 2:50 PM CDTSevere Thunderstorm WarningBMXDallas, Perry40 min
Jun 17, 3:18 PM CDTSevere Thunderstorm WarningBMXAutauga, Dallas, Lowndes42 min
Jun 17, 3:35 PM CDTSpecial Weather StatementBMXPickens40 min
Jun 17, 3:56 PM CDTSpecial Weather StatementBMXTalladega49 min
Jun 17, 3:58 PM CDTSpecial Weather StatementBMXFayette47 min
Jun 17, 3:59 PM CDTSpecial Weather StatementBMXLamar46 min
Jun 17, 4:06 PM CDTSpecial Weather StatementBMXCoosa, Elmore39 min
Jun 17, 4:44 PM CDTSpecial Weather StatementBMXChambers, Clay, Coosa, Elmore, Lee, Macon and 4 more61 min
Jun 17, 4:58 PM CDTSevere Thunderstorm WarningBMXClay47 min
Jun 17, 5:18 PM CDTSpecial Weather StatementBMXMarion, Walker, Winston42 min
Jun 17, 5:43 PM CDTSpecial Weather StatementBMXBullock, Chambers, Lee, Randolph, Russell62 min
Jun 17, 5:57 PM CDTSevere Thunderstorm WarningBMXChambers, Randolph33 min
Jun 17, 6:04 PM CDTSpecial Weather StatementBMXWinston41 min
Jun 17, 6:50 PM CDTSpecial Weather StatementBMXBarbour40 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.